# SDR ASOA2014032710188

- Difficulty date: February 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,659 hours, 9,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED ON UNDERSIDE OF PANEL.  DRILLED NEW SERVICE DOOR SILL IAW SRM TASK 51-40-11-001-A01,   INSTALLED SERVICEABLE DOOR SILL IAW AMM 25-33-01-000-801.
